# SDR SWIA202005210856

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD SIDE OF FS 364, STR25R TO 26L AND ON LOWER FLANGE OF INTERCOSTALS LEFT AND RIGHT OF STR 27.   (C-CHECK) RO 5/16/2020   COMPLIED WITH PERMENT REPAIR OF CORROSION FWD SIDE OF F.S 364 STR25R TO 26L AND ON LOWER FLANGE OF THE LEFT AND RIGHT INTERCOSTALS IAW CRJ 200 SRM AND SKY CARD OPS AND LEAK CHECK GOOD. NO WEIGHT CHANGE REQUIRED M-337 ATTACHED
